| Catalog Number |
7N8378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of an one-link standard bore catheter extension set ruptured during the administration of intravenous (iv) contrast.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was returned for evaluation.A visual inspection observed that the tubing was damaged due to a rupture.The reported condition was verified.The cause of the condition could not be determined; however, the potential causes are exposure to a high pressure if the set was used with a power injector or due to a damaged tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.